Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe constipation. Taken lopamide medication. Relief from symptoms?

Hi doctor, I have taken lopamide tablet last wedsday but still I m facing constipation for the past 9 days. Please let me know whether still my body holds the effect of the tablet which was consumed last week. Also Please let me know the solution which means please tell me the way out to remove its content from my body within 12 hours max
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query.
Lopamide tablets do not stay in body for 9 days. Our body removes the waste products from whatever we consume, in a regular manner. So, you need not worry about the tablet you have taken few days back to be causing you constipation now. You should have plenty of water regularly. Include vegetables and fibre in your diet. Also do regular exercise which will keep your physical activity at optimum.
Hope I have answered your query. Please let me know if any further queries are there. Thank you.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Dietitian & Nutritionist Neha Chandna's  Response
hello... dont worry about the medication you have taken... you need to start with brisk walks daily for 1 hour to improve bowel movements...include lot of fiber like fruits, nuts, salads, brown rice, nachni in your diet...avoid refined and processed foods..drink lot of water...drink 2-3 cups of green tea / can also do yoga to help you.. rest positive..
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor